# SDR AALA20110108TUL02

- Difficulty date: January 8, 2011
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N573AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53092
- Aircraft time: 57,217 hours, 29,460 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO - CORROSION LEFT TIE DOWN TRACK STATIONS 1007 TO 1220.  INSTALLED LEFT CARGO TIE DOWN TRACK PER AARD 51-10-00-5, SRM 51-30-01 AND SRM 51-30-05.
